# SDR R61A201809120932

- Difficulty date: August 21, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000148
- Aircraft time: 29,017 hours, 18,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE TDR ANTENNA INTERNAL DOUBLER LOCATED AT FR 19-20 AND STR 26-27L. REMOVED AND REPLACED DOUBLER REF SRM 51-40-08. RESTORED FINISH REF SRM 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
